# SDR CA990729002

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 215N04223
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 FUEL CLOG WARNING, DIFFERENTIAL PRESSURE SWITCH REPLACED.
